| Model Number |
MTA4U0 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during cataract surgery with an intraocular lens (iol) implant procedure, when changing the lens due to capsular rupture, the haptics broke when implanting the lens.The procedure was completed on same day.There was no patient contact, no impact on the patient.Additional information has been requested.There are three medical device reports associated with this report.This is 3 of 3.